# SDR R61A201703310261

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 35,317 hours, 21,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK INOPERATIVE. REPOSITIONED TRIM AND LUBED DOOR GUST LOCK IAW AMM 25-23-04. OPS CHECKED GOOD.
